Foto del docente

Francesca Colasuonno

Ricercatrice a tempo determinato tipo b) (senior)

Dipartimento di Matematica

Settore scientifico disciplinare: MAT/05 ANALISI MATEMATICA

Pubblicazioni

Agnelli, J.P.; Colasuonno, F.; Knopoff, D., A kinetic theory approach to the dynamics of crowd evacuation from bounded domains, «MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES», 2015, 25, pp. 109 - 129 [articolo]

Bellomo, Nicola; Colasuonno, Francesca; Knopoff, Damián; Soler, Juan, From a systems theory of sociology to modeling the onset and evolution of criminality, «NETWORKS AND HETEROGENEOUS MEDIA», 2015, 10, pp. 421 - 441 [articolo]

Colasuonno, Francesca; Squassina, Marco, Stability of eigenvalues for variable exponent problems, «NONLINEAR ANALYSIS», 2015, 123-124, pp. 56 - 67 [articolo]

Autuori, Giuseppina; Colasuonno, Francesca; Pucci, Patrizia, On the existence of stationary solutions for higher-order p-Kirchhoff problems, «COMMUNICATIONS IN CONTEMPORARY MATHEMATICS», 2014, 16, pp. 1 - 43 [articolo]

Colasuonno, Francesca; Salvatori, Maria Cesarina, Existence and uniqueness of solutions to a Cauchy problem modeling the dynamics of socio-political conflicts, in: Recent Trends in Nonlinear Partial Differential Equations I: Evolution Problems, Providence, Series Cont. Math. AMS, 2013, 594, pp. 155 - 165 (atti di: Workshop on Nonlinear Partial Differential Equations, Università degli Studi di Perugia, 28/05/2012-1/06/2012) [Contributo in Atti di convegno]

Autuori, G.; Colasuonno, F.; Pucci, P, Blow up at infinity of solutions of polyharmonic Kirchhoff systems, «COMPLEX VARIABLES AND ELLIPTIC EQUATIONS», 2012, 57, pp. 379 - 395 [articolo]

Autuori, Giuseppina; Colasuonno, Francesca; Pucci, Patrizia, Lifespan estimates for solutions of polyharmonic Kirchhoff systems, «MATHEMATICAL MODELS AND METHODS IN APPLIED SCIENCES», 2012, 22, pp. 1 - 36 [articolo]

Colasuonno, Francesca; Pucci, Patrizia; Varga, Csaba, Multiple solutions for an eigenvalue problem involving p-Laplacian type operators, «NONLINEAR ANALYSIS», 2012, 75, pp. 4496 - 4512 [articolo]

Colasuonno, Francesca; Pucci, Patrizia, Multiplicity of solutions for p(x) -polyharmonic elliptic Kirchhoff equations, «NONLINEAR ANALYSIS», 2011, 74, pp. 5962 - 5974 [articolo]

Ultimi avvisi

Al momento non sono presenti avvisi.